Electron. J. Diff. Equ., Vol. 2015 (2015), No. 241, pp. 1-10.

Existence of bounded solutions for nonlinear hyperbolic partial differential equations

Toka Diagana, Mamadou Moustapha Mbaye

In this article we first establish a new representation formula for bounded solutions to a class of nonlinear second-order hyperbolic partial differential equations. Next, we use of our newly-established representation formula to establish the existence of bounded solutions to these nonlinear partial differential equations.

Submitted July 4, 2015. Published September 21, 2015.
Math Subject Classifications: 43A60, 34B05, 34C27, 42A75, 47D06, 35L90.
Key Words: Hyperbolic partial differential equations; bounded solutions; almost automorphic; pseudo-almost automorphic.

Show me the PDF file (214 KB), TEX file, and other files for this article.

Toka Diagana
Department of Mathematics, Howard University
2441 6th Street N.W., Washington, DC 20059, USA
email: tdiagana@howard.edu
Mamadou Moustapha Mbaye
Université Gaston Berger de Saint-Louis
UFR SAT, Département de Mathématiques, B.P. 234
Saint-Louis, Sénégal
email: tafffmbaye@yahoo.fr

Return to the EJDE web page